# SDR VNAA20250629025

- Difficulty date: June 29, 2025
- Submitted: June 29, 2025
- Operation: Air carrier
- Aircraft: N636NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15399
- Aircraft time: 13,627 hours, 14,209 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Plate
- Part number: SH670365521
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AFT OVERWING EMERGENCY EXIT STEP PLATE IS CORRODED CORRECTIVE ACTION: REMOVED CORROSION FROM R/H AFT OVER WING EMERGENCY EXIT STEP PLATE IAW CRJ 900 SRM 51-21-06-001-001-A01 FOUND TO BE WITHIN LIMITS, ORIGINAL MATERIAL IS 0.071", MAX MATERIAL REMOVED IS 0.003" MIN MATERIAL REMAINING IS 0.068" MAX ALLOWABLE DAMAGED REMOVED IS 0.007 IAW CRJ 900 SRM 53-41-23-101-001-A02. PRIMED AND PAINT R/H AFT OVER WING EMERGENCY EXIT STEP PLATE IAW CRJ 900 SRM 51-25-00-001-001-A01. INSTALLED SAME SERVICEABLE STEP PLATE IAW CRJ-900-AMM-20-21-00-910-801-A01.
